74.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Combatting side effects of Tamoxifen

5 REPLIES 5
Guest user
Not applicable

Re: Combatting side effects of Tamoxifen

hi Tamara

I'm 6 months past chemo and 4 months past Rads, 3 months into Tamoxifen.

Some SEs have settled down a bit, like the hot flushes are not as common as they were but still have them at least once a day.

My BCN said that I could still be feeling the effects of treatments, even 4 months on. I'm incredibly fatigued and there seems to be no logic to when it hits me either. I'm really frustrated by feeling rubbish all the time.

The thing is, we don't know how long it'll last, but can be up to a year apparently. It's different in different people.

x

Re: Combatting side effects of Tamoxifen

I think we sometimes underestimate the emotional/psychological impact of finding out about breast cancer. We get ourselves through the treatment and then it can really hit us what we've been through etc. It is all very early days for you.

take care and I do hope things improve for you.
Elinda x

Guest user
Not applicable

Re: Combatting side effects of Tamoxifen

Thank you for your posts ladies. Whilst I had initially expected chemo & knew radiotherapy was a possibility too, I was very lucky not to need those in the end. I thought I'd be jumping with joy at that, but simply haven't the energy!! I will cross my fingers that things may settle down with time then Elinda. Best wishes.

Re: Combatting side effects of Tamoxifen

I agree with Mel, this could definitely be the effects of all your treatment rather than the tamoxifen.

Also side effects of meds can take a few months to settle so you won't really know how you're going to feel on tamoxifen for a while yet.
Elinda x

Re: Combatting side effects of Tamoxifen

Hi Tamara7, are you sure this is a side effect from Tamoxifen?.Some side effects could be from treatment like rads or chemo,and can last for months after treatment has finished.Maybe best to get it checked out with your medical team.

wishing you all the best.Melxx

Guest user
Not applicable

Combatting side effects of Tamoxifen

Hi Ladies,

I'm one month into taking Tamoxifen & feeling permanently fatigued with a very achey neck indeed. Can anybody advise if they have found successful ways of combatting these particular side efects please? I do hope they won't last for the five year course?!

Many thanks.